# SDR SWAA2024102151244

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 42,090 hours, 26,061 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE FLAPS TRANSIT REMAINING ILLUMINATED WITH FLAPS 5 EXTENDED<[01] PERFORMED FSEU BITE NO FAULTS FOUND; OK TO CONTINUE PER MEL 27-4-02 SP1;[02] 02 - INSPECTED PER [AMM 27-88-00-201-NG (LEADING EDGE FLAP AND SLAT POSITION INDICATING SYSTEM - MAINTENANCE PRACTICES - PERMANENT)] INSPECTED AND OPERATED FLAPS LE SYSTEM . NO TRANSIT LIGHT REAINS ON AT FLAPS 5 . FSCU SHOWS NO FAULTS OR FAULT HISTORY. ALL SENSORS SHOW NORMAL NEAR/FAR INDICATIONS . NO DEFECTS NOTED. I/A/W AMM 27-88-00 THIS CLEARS AUTH# 219627 RE-INSTALLED LAMPS IN INDICATOR.
